A Modification of Revised Simplex Method

Marko Petković; Predrag Stanimirović; Nebojša Stojković

Matematički Vesnik (2002)

  • Volume: 54, Issue: 219, page 163-169
  • ISSN: 0025-5165

How to cite


Marko Petković, Predrag Stanimirović, and Nebojša Stojković. "A Modification of Revised Simplex Method." Matematički Vesnik 54.219 (2002): 163-169. <http://eudml.org/doc/252943>.

author = {Marko Petković, Predrag Stanimirović, Nebojša Stojković},
journal = {Matematički Vesnik},
language = {eng},
number = {219},
pages = {163-169},
publisher = {Društvo matematičara Srbije},
title = {A Modification of Revised Simplex Method},
url = {http://eudml.org/doc/252943},
volume = {54},
year = {2002},

AU - Marko Petković
AU - Predrag Stanimirović
AU - Nebojša Stojković
TI - A Modification of Revised Simplex Method
JO - Matematički Vesnik
PY - 2002
PB - Društvo matematičara Srbije
VL - 54
IS - 219
SP - 163
EP - 169
LA - eng
UR - http://eudml.org/doc/252943
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.